# SDR CA971113072

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 5530 · Vertical Stabilizer
- Part: Adapter
- Part number: C6FSM12227
- Condition: Cracked
- Location: V Stab Attach
- Part time: 23,534 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION AT HMV FOUND THE FORWARD VERTICAL STABILIZER ATTACHMENT ADAPTER CRACKED.  THE CRACK ORIGINATED AT THE RIGHT HAND BOLT HOLE EXTENDING .375 INCH INBOARD ON THE LOWER FACE AND .125 INCH VERTICALLY UP THE INBOARD SIDE OF THE BOLT HOLE.  DEFECT IS CONSIDERED TO BE FATIGUE RELATED AS THERE WAS NO EVIDENCE OF CORROSION.  ADAPTOR REPLACED WITH AN IMPROVED UNIT PER SB 6/516.  AIRCRAFT T:  23,539 HOURS.
